# SDR USAASB98251

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 655812310
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2679 - ON CLIMB-OUT PASSING 13,000 FEET, THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  CREW ACCOMPLISHED CHECK LIST AND WHEN THRUST LEVER WAS PULLED BACK ON NR 1 ENGINE, LIGHT EXTINGUISHED.  CREW DECIDED TO RETURN TO FIELD AT BWI.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 1 ENGINE NOSE COWL ANTI-ICE DUCT HAD BLOWN.  REPLACED DUCT.  RAN ENGINE.  OPS CHECK AND LEAK CHECK GOOD.  NO FAULTS NOTED.  (X)
